# SDR V0XD20151106329

- Difficulty date: November 1, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 19,382 hours, 12,820 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK PANEL 651AB, SLAT BOX BRACKET CRACKED.  REPAIRED SLAT BOX INSIDE PANEL 651AB IAW REO 670-57-42-589.
